# SDR SWIA201436836

- Difficulty date: March 23, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 30,115 hours, 25,200 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SWITCHED BLEEDS TO THE ENGINE AND HAD A BURNING ODOR WITH ASSOCIATED LIGHT SMOKE ENTERING THE COCKPIT AND CABIN. DECLARED AN EMERGENCY, RAN QRH.  SMOKE SEEMED TO STOP AFTER ABOUT TWO MINUTES ON THE ENGINE BLEED.   PERFORMED OPS CHECK IAW AMM. NO FAULTS NOTED. NO SMOKE DETECTED. NO SMOKE IN CABIN OR COCKPIT WITH TAKEOFF POWER WITH APU OR WITH ENG BLEED AIR.
